Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Erectile problem
Hi Dr.,

A few weeks ago my girlfrind used a dildo on me analy to stimulate my prostate.  Since that I have been experiencing erectile dysfunction.  It is very difficult for me to getban erection and when I do it goes flacid quickly.  When it is erect the action of squeezing my sqhincter causes no movement in my penis, as it use to.

In addition, when I feel the underside of the shaft just under the scrotum, I only feel firmness on the left side.  The right side feels empty.

I am no longer getting erections at night or in the morning as I used to.

Finally I was able to ejaculate but very little-  even so,  the right testicle large and firm as if it hasn't been emptied .

I have an appointment with a urologist but I was hoping you could give your opinion on what's going on.  Did I tear a muscle or sever an artery??? Yikes!  Is there treatment for this type of possible damage?  Do I need to go into for an emegency room visit to avoid further atrophy?

Thanks for your insights!
Discussion is closed
Cancel
1 Answers
Page 1 of 1
438205 tn?1240962949
I doubt that you did any damage to yourself physically but most likely have upset yourself emotionally. Seeing a urologist is a great idea to rule out any physical problems. If your symptoms persist after a normal physical exam, then I would suggest that you seek the care of a sexual therapist.
When you have an orgasm, there are not grossly perceptible  changes in your testes. It is the epididymus , vas deferens and prostate which respond.
S.A.Liroff, M.D.
Discussion is closed
Cancel
Comment
A
A